Texas, 2014Damaging Wind in Texas, June 17, 2014
June 17, 2014 · NWS EPZ · 1 event in 1 county or zone
A strong upper low was located over the Pacific Northwest with a dry lower atmosphere in place with dew point depressions greater than 50 degrees. An upper disturbance associated with a 60 knot jet streak helped isolated storms with gusty outflow winds to develop.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper low was located over the Pacific Northwest with a dry lower atmosphere in place with dew point depressions greater than 50 degrees. An upper disturbance associated with a 60 knot jet streak helped isolated storms with gusty outflow winds to develop.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before the first event at Jun 17, 1:41 PM MST, 5 hours 5 minutes earlier.
Area forecast discussion, Jun 17, 1:41 PM MST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
241 PM MDT TUE JUN 17 2014
.SYNOPSIS...
A MOSTLY DRY BUT STILL ACTIVE WEATHER PATTERN WILL OCCUR ACROSS
THE BORDERLAND FOR THE NEXT FEW DAYS. ISOLATED HIGH BASED SHOWERS
AND THUNDERSTORMS WILL OCCUR AREA WIDE THIS AFTERNOON AND EVENING.
STRONG WINDS AND PATCHY BLOWING DUST ARE POSSIBLE NEAR ANY STORMS
THAT MAY OCCUR...ESPECIALLY OVER THE LOWLAND DESERTS. ISOLATED
SHOWERS AND THUNDERSTORMS WILL OCCUR MAINLY EAST OF THE RIO GRANDE
FOR WEDNESDAY THROUGH SATURDAY...WHILE AREAS TO THE WEST OF THE
RIVER WILL BECOME DRIER AND LESS ACTIVE. TEMPERATURES WILL RANGE
FROM NEAR TO A FEW DEGREES ABOVE NORMAL THROUGH THE WEEKEND.
WARMER TEMPERATURES ARE EXPECTED NEXT WEEK AS HIGH PRESSURE BUILDS
OVER THE REGION.
&&
.DISCUSSION...
ISOLATED THUNDERSTORMS ARE BEGINNING TO DEVELOP OVER PARTS OF
SOUTHERN NEW MEXICO THIS AFTERNOON. A MODERATE AMOUNT OF MOSTLY
MID LEVEL MOISTURE HAS MOVED INTO THE REGION FROM THE SOUTHWEST...
AIDING IN THUNDERSTORM DEVELOPMENT. CONDITIONS REMAIN DRY AT THE
LOWER LEVELS OF THE ATMOSPHERE. MODEL SOUNDINGS FOR AREA HAVE THE
TYPICAL INVERTED V PROFILE THAT IS INDICATIVE OF HIGH BASED
THUNDERSTORMS CAPABLE OF PRODUCING STRONG WIND GUSTS UP TO 55 MPH.
THE THUNDERSTORM OUTFLOW WINDS WILL GENERATE PATCHY BLOWING DUST
OVER THE DESERT LOWLANDS WITH VISIBILITIES DROPPING TO LESS THAN A
MILE IN SOME LOCATIONS. THE INTERSTATE 10 CORRIDOR WEST OF LAS
CRUCES WILL BE MOST AFFECTED...RESULTING POSSIBLE HAZARDOUS
DRIVING CONDITIONS. VERY LITTLE MEASURABLE RAINFALL IS EXPECTED
WITH ONLY LIGHT AND SPOTTY RAIN AMOUNTS EXPECTED. THUNDERSTORMS
SHOULD DIMINISH LATER THIS EVENING.
SOUTHERN NEW MEXICO AND FAR WEST TEXAS WILL REMAIN IN THE
TRANSITION ZONE OF A DRIER AIR MASS TO THE WEST AND A MORE MOIST
AIR MASS TO THE SOUTH AND EAST THURSDAY THROUGH SATURDAY. ISOLATED
AFTERNOON AND EVENING THUNDERSTORMS WILL STILL BE POSSIBLE...BUT
WILL BE MORE PREVALENT EAST OF THE RIO GRANDE. THE STEERING FLOW
ALOFT WILL BE WEAK WITH SMALL WEATHER FEATURES HAVING A GREATER
IMPACT ON DISTRIBUTION AND INTENSITY OF THUNDERSTORMS. PREVAILING
SURFACE WINDS WILL MAINLY FROM THE WEST AND WILL BE LIGHT. BEST
CHANCE FOR MEASURABLE RAINFALL WILL BE OVER PORTIONS OF HUDSPETH
AND OTERO COUNTIES...ESPECIALLY OVER THE MOUNTAINS. TEMPERATURES
WILL BE NEAR SEASONAL NORMALS THROUGH SATURDAY.
BY LATE WEEKEND AND THE FIRST PART OF NEXT WEEK...HIGH PRESSURE
ALOFT AND AN INCREASED WEST FLOW WILL PUSH THE MOISTURE FURTHER TO
THE EAST...RESULTING IN A LESS ACTIVE PATTERN. THUNDERSTORMS WILL
BE LIMITED TO A FEW BRIEF OCCURRENCES OVER THE SACRAMENTO
MOUNTAINS. WHILE THE REMAINDER OF THE AREA STAYS PREDOMINANTLY
DRY. TEMPERATURES WILL ALSO BEGIN TO CLIMB BACK UP TOWARD THE 100
DEGREE MARK NEXT WEEK.
&&
.AVIATION...VALID 18/0000Z - 19/0000Z
VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HOURS. MOISTURE WILL
COMBINE WITH DAYTIME HEATING TO BRING A SLIGHT CHANCE FOR
THUNDERSTORMS MAINLY EAST OF THE RIO GRANDE. GNLY THRU PD SCT070-100
SCT-BKN 100-200 ISOLD BKN070 6SM -TSRA TOPS350 (ISOLD SFC WIND GUST
TO 50KTS PSBL WITH LCL 1SM BLDU MAINLY 18Z-06Z). SFC WNDS GNLY
18Z-06Z 25013G23KT AND 06Z-18Z 230-280 09KTS. OCNL LGT MECHANICAL TURBC
ONR MTNS BLO 15K FT MSL. MDT THERMALS 16Z-02Z SFC-CLD BASE.
&&
.FIRE WEATHER...
A LARGE TROUGH OF LOW PRESSURE OVER THE WESTERN UNITED STATES WILL
MOVE INTO THE CENTRAL ROCKIES BY MIDWEEK. A SURFACE TROUGH OF LOW
PRESSURE OVER EASTERN NEW MEXICO WILL CONTINUE TO BRING OCCASIONAL
AFTERNOON DRY BREEZES TO THE AREA WHICH ALREADY HAS VERY HIGH FIRE
DANGER. ENOUGH LOW LEVEL MOISTURE WILL REMAIN OVER THE BORDERLAND TO
GIVE LOCATIONS MAINLY EAST OF THE RIO GRANDE A SLIGHT CHANCE FOR
THUNDERSTORMS TODAY THROUGH THURSDAY. THESE STORMS WILL CARRY A
FAIRLY GOOD RISK OF DRY LIGHTNING. SOME MODELS ARE INDICATING THE
POSSIBILITY OF A RETURN OF MORE MOISTURE TO THE AREA THIS WEEKEND
INTO NEXT WEEK BUT THERE IS NO GENERAL CONSENSUS AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 74 98 71 97 70 / 10 10 10 10 10
SIERRA BLANCA 69 92 63 93 65 / 20 20 20 20 20
LAS CRUCES 68 95 67 94 66 / 10 0 0 0 0
ALAMOGORDO 67 96 66 95 65 / 10 10 10 0 0
CLOUDCROFT 50 73 46 75 48 / 20 10 10 10 10
TRUTH OR CONSEQUENCES 67 95 67 95 66 / 10 0 0 0 0
SILVER CITY 61 88 60 89 60 / 10 0 0 0 0
DEMING 65 95 64 95 64 / 10 0 0 0 0
LORDSBURG 66 94 64 94 64 / 10 0 0 0 0
WEST EL PASO METRO 75 96 72 98 70 / 10 0 0 0 0
DELL CITY 66 95 63 94 63 / 20 20 20 20 20
FORT HANCOCK 74 98 66 98 72 / 20 20 20 20 20
LOMA LINDA 64 89 60 91 59 / 20 10 10 10 10
FABENS 70 97 65 98 67 / 10 10 10 10 10
SANTA TERESA 69 95 67 95 66 / 10 0 0 0 0
WHITE SANDS HQ 75 94 74 94 73 / 20 10 10 0 0
JORNADA RANGE 61 94 61 95 59 / 10 0 0 0 0
HATCH 65 97 62 97 62 / 10 0 0 0 0
COLUMBUS 67 93 67 93 64 / 10 0 0 0 0
OROGRANDE 66 97 64 96 62 / 20 10 10 0 0
MAYHILL 55 79 53 80 54 / 20 20 20 10 10
MESCALERO 50 82 50 83 51 / 20 10 10 10 10
TIMBERON 50 80 50 80 48 / 20 10 10 10 10
WINSTON 58 84 56 86 57 / 10 0 0 0 0
HILLSBORO 66 89 64 89 63 / 10 0 0 0 0
SPACEPORT 67 92 65 90 63 / 10 0 0 0 0
LAKE ROBERTS 55 85 53 89 53 / 10 0 0 0 0
HURLEY 58 91 58 91 58 / 10 0 0 0 0
CLIFF 57 94 57 95 57 / 10 0 0 0 0
MULE CREEK 46 90 46 92 44 / 10 0 0 0 0
FAYWOOD 63 89 61 88 60 / 10 0 0 0 0
ANIMAS 65 94 65 96 65 / 10 0 0 0 0
HACHITA 64 94 62 94 61 / 10 0 0 0 0
ANTELOPE WELLS 65 96 64 94 62 / 10 0 0 0 0
CLOVERDALE 60 90 56 88 55 / 10 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&
04/22 LUNDEEN/NOVLAN
Hazardous weather outlook, Jun 17, 10:31 AM MST, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1131 AM MDT TUE JUN 17 2014
NMZ401>417-TXZ418>424-181745-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1131 AM MDT TUE JUN 17 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.
.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND
EVENING. STORMS WILL BE HIGH BASED...PRODUCING A LITTLE RAIN AND
A LOT OF WIND AND BLOWING DUST...ESPECIALLY WEST OF THE RIO
GRANDE. GREATLY REDUCED VISIBILITIES ARE EXPECTED IN BLOWING
DUST...WITH HAZARDOUS DRIVING CONDITIONS POSSIBLE...ESPECIALLY
ALONG THE INTERSTATE 10 CORRIDOR WEST OF LAS CRUCES TO THE
ARIZONA BORDER. ELEVATED FIRE DANGER CONDITIONS WILL PERSIST DUE
TO VERY DRY CONDITIONS...POSSIBLE HIGH WIND GUSTS AND LIGHTNING
STRIKES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE MAINLY EAST OF THE RIO GRANDE WEDNESDAY THROUGH SATURDAY
WHILE DRY CONDITIONS PERSIST TO THE WEST OF THE RIVER. STRONG WIND
GUSTS AND BLOWING DUST WILL OCCUR NEAR THE STORMS. DRY CONDITIONS
EXPECTED AREA WIDE SUNDAY AND MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
LUNDEEN
In the hours before
Special weather statement, Jun 17, 3:36 PM MST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
436 PM MDT TUE JUN 17 2014
NMZ401>404-407-408-172315-
UPPER GILA RIVER VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
EASTERN BLACK RANGE FOOTHILLS NM-SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
436 PM MDT TUE JUN 17 2014
...SHOWERS AND THUNDERSTORMS WITH POSSIBLE GUSTY WINDS AND MODERATE
RAIN MOVING ACROSS SOUTHWESTERN NEW MEXICO...
AT 430 PM NUMEROUS SHOWERS AND THUNDERSTORMS WERE MOVING TO THE
NORTHWEST ACROSS PORTIONS OF SOUTHWESTERN NEW MEXICO AROUND THE
VICINITY OF FAYWOOD...CITY OF THE ROCKS STATE PARK...MANGAS
SPRINGS...LAKE ROBERTS...COPPERAS VISTA...AND GILA HOT
SPRINGS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS ACTIVITY ALONG WITH
BRIEF MODERATE RAINFALL.
ROGASH
Special weather statement, Jun 17, 4:17 PM MST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
517 PM MDT TUE JUN 17 2014
NMZ401>409-180000-
SIERRA COUNTY LAKES NM-UPPER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
LOWLANDS OF THE BOOTHEEL NM-UPLANDS OF THE BOOTHEEL NM-
EASTERN BLACK RANGE FOOTHILLS NM-SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
517 PM MDT TUE JUN 17 2014
...THUNDERSTORMS WITH POSSIBLE HIGH WINDS REMAIN OVER PORTIONS OF
SOUTHERN NEW MEXICO...
AT 510 PM NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUED MOVING TO THE
NORTHWEST ACROSS PORTIONS OF SOUTHERN NEW MEXICO. THE STRONGEST
ACTIVITY WILL BE AROUND LORDSBURG...DEMING...GILA HOT
SPRINGS...GILA...WINSTON...REDROCK AND POVERTY CREEK.
WIND GUSTS TO 50 MPH AND BRIEF MODERATE RAINS MAY OCCUR WITH SOME OF
THE STORMS.
ROGASH
Special weather statement, Jun 17, 4:49 PM MST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
549 PM MDT TUE JUN 17 2014
NMZ401>405-407-180030-
UPPER GILA RIVER VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
LOWLANDS OF THE BOOTHEEL NM-SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
549 PM MDT TUE JUN 17 2014
...STRONG THUNDERSTORMS MOVING ACROSS SOUTHWESTERN NEW MEXICO...
AT 545 PM STRONG THUNDERSTORMS WERE MOVING ACROSS SOUTHWESTERN NEW
MEXICO INTO THE LORDSBURG AND SILVER CITY AREAS. THIS ACTIVITY MAY
PRODUCE LOCALLY HEAVY RAINS...WIND GUSTS TO 50 MPH AND SMALL HAIL.
PERSONS IN THE PATH OF THE STORMS SHOULD TAKE SHELTER IMMEDIATELY.
DANGEROUS DRIVING CONDITIONS MAY OCCUR FROM LOW VISIBILITIES AND
FROM THE PONDING OF WATER ON AREA ROADS INCLUDING INTERSTATE 10 AND
STATE HIGHWAY 180.
ROGASH
Special weather statement, Jun 17, 5:33 PM MST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
633 PM MDT TUE JUN 17 2014
NMZ411-413-TXZ418-419-180130-
EASTERN/CENTRAL EL PASO COUNTY TX-SOUTHERN DONA ANA COUNTY/MESILLA
VALLEY NM-SOUTHERN TULAROSA BASIN NM-WESTERN EL PASO COUNTY TX-
633 PM MDT TUE JUN 17 2014
...STRONG THUNDERSTORMS THREATENING SOUTHERN DONA ANA...SOUTHWESTERN
OTERO AND NORTHWESTERN EL PASO COUNTIES THROUGH 730 PM MDT...
AT 622 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
INCREASING THUNDERSTORMS ACTIVITY OVER THE REGION.
WIND GUSTS UP TO 50 MPH...LOCALLY HEAVY RAINS AND PEA SIZED HAIL ARE
POSSIBLE WITH SOME OF THE STORMS.
AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS INCLUDING
INTERSTATE 10 AND HIGHWAY 9.
LOCATIONS IMPACTED INCLUDE...
MISSION VALLEY...
EL PASO...
SUNLAND PARK...
LAS CRUCES...
CHAPARRAL...
ANTHONY...
TALAVERA...
FRANKLIN MOUNTAINS STATE PARK...
AGUIRRE SPRINGS...
SOLEDAD CANYON...
DRIPPING SPRINGS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
ROGASH
Special weather statement, Jun 17, 5:56 PM MST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
656 PM MDT TUE JUN 17 2014
NMZ401>404-408-409-180145-
EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM-SOUTHERN GILA
FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE
NM-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-UPPER GILA RIVER
VALLEY NM-
656 PM MDT TUE JUN 17 2014
...STRONG THUNDERSTORMS THREATENING NORTHERN HIDALGO...GRANT...
EXTREME NORTHWESTERN LUNA AND WESTERN SIERRA COUNTIES THROUGH 745 PM
MDT...
AT 648 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS OVER SOUTHWESTERN NEW MEXICO MOVING TO THE
NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH...BRIEF HEAVY RAINS AND PEA SIZED HAIL MAY
OCCUR WITH SOME OF THE STORMS.
LOCATIONS IMPACTED INCLUDE...
LORDSBURG...
WINSTON...
SILVER CITY...
SAN LORENZO...
LAKE ROBERTS...
GEORGETOWN...
EMORY PASS...
HERMOSA...
COONEY...
CAMP THUNDERBIRD...
BEAR CANYON LAKE...
IRON CREEK CAMPGROUND...
ROCKY CANYON CAMPGROUND...
BLACK CANYON CAMPGROUNDS...
ROGASH
Special weather statement, Jun 17, 6:39 PM MST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
739 PM MDT TUE JUN 17 2014
NMZ411-413-TXZ418>420-180215-
EASTERN/CENTRAL EL PASO COUNTY TX-NORTHERN HUDSPETH HIGHLANDS/HUECO
MOUNTAINS TX-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN
TULAROSA BASIN NM-WESTERN EL PASO COUNTY TX-
739 PM MDT TUE JUN 17 2014
...STRONG THUNDERSTORMS THREATENING SOUTHEASTERN DONA ANA...
SOUTHWESTERN OTERO AND NORTHWESTERN EL PASO COUNTIES THROUGH 815 PM
MDT...
AT 731 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ACROSS THE REGION.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
AREAS OF BLOWING DUST MAY OCCUR...REDUCING VISIBILITIES TO
DANGEROUS LEVELS ON AREA ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
MCGREGOR RANGE BASE...
MISSION VALLEY...
EAST EL PASO...
NORTHEAST EL PASO...
WEST EL PASO...
SUNLAND PARK...
CHAPARRAL...
ANTHONY...
HORIZON CITY...
CENTRAL EL PASO...
FRANKLIN MOUNTAINS STATE PARK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
ROGASH
Thunderstorm Wind, El Paso
- When
- June 17, 6:46 PM MST
- Where
- El Paso County, 2.98 mi WSW of Montoya
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- NWS Employee
- Coordinates
- 31.858, -106.619
A peak wind gust of 59 mph was measured in West El Paso associated with outflow from thunderstorm near Chaparral.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in Nebraska, June 17, 2014$2.6 million · EF3 · 8 events
- Flash Flood and Flooding in South Dakota, June 17 to 20, 20141 death · 1 injured · $500,000 · 8 events
- Tornado in Montana, June 17, 2014EF3 · 1 event
- Tornado and Hail in South Dakota, June 17, 2014$100,000 · EF2 · 2 events
- Tornado and Damaging Winds in Wisconsin, June 17, 2014$781,000 · EF1 · 12 events
- Hail and Damaging Winds in New York, June 17, 2014$510,000 · 1.25 in hail · 37 events
- Tornado and Hail in New York, June 17, 2014$163,000 · EF1 · 35 events
- Flash Flooding and Hail in Minnesota, June 17 to 18, 2014$400,000 · 1.5 in hail · 19 events
- Hail and Damaging Winds in South Dakota, June 17, 2014$500,000 · 1.75 in hail · 8 events
- Tornado and Damaging Winds in Michigan, June 17, 2014$161,000 · EF1 · 4 events
- Flash Flooding and Flooding in Wisconsin, June 17 to 23, 2014$105,000 · 1 in hail · 23 events
- Hail and Damaging Winds in Michigan, June 17 to 18, 2014$195,000 · 1.75 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 528563.